# SDR ASOA2019080524040

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 41,973 hours, 32,375 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200201190
- Condition: Failed
- Location: Left
- Part time: 1,290 hours, 1,043 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4284 THE CREW REPORTED HEAVY DARK SMOKE IN THE COCKPIT AND ELECTRICAL BURN SMELL, WE DECLARED AN EMERGENCY, SMOKE CAME OUT OF CAPTAIN'S VENT BY WINDOW RAIL. THE AIRCRAFT LANDED  WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 1 ACM TO BE INTERNALLY BROKEN, PLACED THE #1 ACM ON MEL 21-51-00-3 CAT C, AND THE AIRCRAFT WAS APPROVED OF RETURN TO SERVICE. OPEN
